# SDR AALA20060550

- Difficulty date: August 11, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT LENS AT SEAT 24D MISSING.  REPLACED MISSING LENS FOR EMERGENCY LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
